Alert archive / South Dakota / Tornado Warnings in 2016
Tornado Warning 10, NWS Rapid City, SD
NWS Rapid City, SD issued this tornado warning at Jul 16, 2016, 4:34 PM MDT for Lawrence County, South Dakota; Crook County, Wyoming. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 4:34 PM MDT (22:34 UTC)
- Expired
- Jul 16, 2016, 4:53 PM MDT
- In force
- 19 min
- Issued by
- NWS Rapid City, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Lawrence County, SD, Crook County, WY
The radar
The Rapid City radar (KUDX), 104 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:35 PM MDT | FUNNEL CLOUD | 4 Ese Sundance, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 16, 2:33 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1277 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
294
WFUS53 KUNR 162234
TORUNR
SDC081-WYC011-162315-
/O.NEW.KUNR.TO.W.0010.160716T2234Z-160716T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RAPID CITY SD
434 PM MDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LAWRENCE COUNTY IN WEST CENTRAL SOUTH DAKOTA...
SOUTHEASTERN CROOK COUNTY IN NORTHEASTERN WYOMING...
* UNTIL 515 PM MDT
* AT 434 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SUNDANCE...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SPEARFISH CANYON AND TERRY PEAK AROUND 500 PM MDT.
SPEARFISH AND CENTRAL CITY AROUND 505 PM MDT.
LEAD AND DEADWOOD AROUND 510 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN
A MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4431 10432 4445 10436 4452 10376 4431 10366
TIME...MOT...LOC 2234Z 260DEG 37KT 4438 10424
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
CARSTENS2 follow-up statements
088
WWUS53 KUNR 162247
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
447 PM MDT SAT JUL 16 2016
SDC081-WYC011-162315-
/O.CON.KUNR.TO.W.0010.000000T0000Z-160716T2315Z/
LAWRENCE SD-CROOK WY-
447 PM MDT SAT JUL 16 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR WEST
CENTRAL LAWRENCE AND EASTERN CROOK COUNTIES...
AT 447 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOSKEE...OR 14 MILES EAST OF SUNDANCE...MOVING EAST
AT 40 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE
IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
TERRY PEAK AND SPEARFISH CANYON AROUND 505 PM MDT.
SOUTHEASTERN SPEARFISH AND CENTRAL CITY AROUND 510 PM MDT.
LAT...LON 4431 10420 4441 10414 4448 10374 4431 10366
TIME...MOT...LOC 2247Z 265DEG 36KT 4435 10410
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
CARSTENS713
WWUS53 KUNR 162253
SVSUNR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
453 PM MDT SAT JUL 16 2016
SDC081-WYC011-162302-
/O.CAN.KUNR.TO.W.0010.000000T0000Z-160716T2315Z/
LAWRENCE SD-CROOK WY-
453 PM MDT SAT JUL 16 2016
...THE TORNADO WARNING FOR WEST CENTRAL LAWRENCE AND EASTERN CROOK
COUNTIES IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA...AND NORTHEASTERN WYOMING.
LAT...LON 4431 10420 4441 10414 4448 10374 4431 10366
TIME...MOT...LOC 2251Z 260DEG 37KT 4436 10402
$$
CARSTENSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this tornado warning went out at Jul 16, 2:40 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 16, 2:40 PM MDT, 1 hour 54 minutes before
Area Forecast Discussion For Western SD and Northeastern WY National Weather Service Rapid City SD 240 PM MDT SAT JUL 16 2016 .SHORT TERM...(This Evening Through Sunday Night) Issued at 238 PM MDT Sat Jul 16 2016 20z analysis shows a 1006mb low over Eastern Wyoming. Cold front just starting to enter the NW SD and NE WY, while a weak surface trough is extending across portions of Southwest SD. Satellite reveals mainly clear skies across NE WY with some convection starting to form near the bighorns, while some low to mid level clouds are still lingering over parts of Western SD. TCu and even some convection have already gone up over the Black Hills and along the cold front in NW SD at this hour. Forecast for strong to severe thunderstorms still on track this afternoon and evening. As mentioned earlier, convection has already started to go up along the cold front and the Black Hills, though convection over the Black Hills has struggled to survive. Cold front in NW SD and NE WY will continue to move southeast across the CWA through the rest of the day. The front, surface trough, and any old outflow boundaries from this morning's convection will serve as a focal point for additional convection across the region this afternoon as cap slowly erodes. More storms will move into the NW SD and NE WY by late afternoon ahead of a mid-level shortwave currently in Central MT. High resolution models differ somewhat on the convective mode once the storms reach our CWA, but nearly all models have the storms transitioning into a QLCS once it gets into Central SD. Most of the convective activity should push east of the CWA after 06z Sunday. High pressure slides east of the area during the day Sunday, veering the winds from the northeast during the morning to the southeast by late afternoon. Current Day 2 SPC outlook only highlights a marginal risk for severe storms across the region, as NWP guidance shows rather meager return flow with little in the way of moisture and instability advecting into the region. 0-6km shear will be strong though, with models showing 50kts to 60kts, easily enough to support supercells. Should storms develop and hold together, expect them to move into the CWA after 21z given latest model guidance output. Showers and storms should end around 06z Monday. .LONG TERM...(Monday Through Saturday) Issued at 238 PM MDT Sat Jul 16 2016 Main fcst challenge facing the extended deals with just how warm its going to get through the week...along with any minor pcpn chances that develop. Monday starts of with building 500hpa ridge into central plains with nice 850hpa jet pushing higher dwpt air into the western sd/ern wy plains. Coupled with models showing a 700hpa theta-e ridge nosing in across the western part of SD, can't rule out isold/sct tsra developing during the aftn mon. left what blended model soln offered up. Weather wise for the rest of the extended...with the building ridge...models do try to push some stronger waves through the body of the ridge. Trying to time the waves...determine strength and available moisture under strengthening mid-CONUS ridge a bit difficult...so left blended pops in place and will fine tune as those days draw near. Temp wise...it still appears that wednesday/thursday time frames will be the warmest with threat of triple digit heat still a good possibility. 850hpa temps warm above to +30C by 00z Wed and only climb. SB temps might be a little low but again will fine tune as periods draw near. && .AVIATION...(For the 18Z TAFS Through 18Z Sunday) Issued At 238 PM MDT Sat Jul 16 2016 currently isold tsra has pushed east of krap and kgcc aerodromes and vfr conds are expected through 17/0000z. an area of low pressure located across ern wy/western sd will be the focusing mechanism for further tsra development later this aftn/evening across the taf area. while vfr conds are expected through valid taf period...isold mvfr vsby is psbl in close proximity to tsra due to isold hvry rain. look for any tsra to move out kgcc aerodrome aft 03z...and out of krap aerodrome aft 07z. && .UNR Watches/Warnings/Advisories... SD...None. WY...None. && SHORT TERM...McKemy LONG TERM...Hintz AVIATION...Hintz
Hazardous weather outlook, Jul 16, 5:16 AM MDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 516 AM MDT SAT JUL 16 2016 SDZ012-024>031-041-042-072>074-WYZ056-057-071-171300- BUTTE-NORTHERN BLACK HILLS-NORTHERN FOOT HILLS-RAPID CITY- SOUTHERN FOOT HILLS-CENTRAL BLACK HILLS-SOUTHERN BLACK HILLS- CUSTER CO PLAINS-PENNINGTON CO PLAINS-FALL RIVER-OGLALA LAKOTA- STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS- HERMOSA FOOT HILLS-WESTERN CROOK-WYOMING BLACK HILLS- NORTHEASTERN CROOK- 516 AM MDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLACK HILLS OF SOUTH DAKOTA...WESTERN SOUTH DAKOTA...NORTHEAST WYOMING...AND THE BLACK HILLS OF WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY BETWEEN 100 PM AND 700 PM. VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER AND SEVERE WIND GUSTS GREATER THAN 60 MPH WILL BE THE MAIN THREAT. AN ISOLATED TORNADO IS POSSIBLE NORTH AND EAST OF THE BLACK HILLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY SDZ001-002-013-014-032-043-044-046-047-049-171300- HARDING-PERKINS-NORTHERN MEADE CO PLAINS-ZIEBACH-HAAKON-JACKSON- BENNETT-MELLETTE-TODD-TRIPP- 516 AM MDT SAT JUL 16 2016 /616 AM CDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL SOUTH DAKOTA...AND WESTERN SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY BETWEEN 200 PM AND 800 PM. VERY LARGE HAIL GREATER THAN 2 INCHES IN DIAMETER AND SEVERE WIND GUSTS GREATER THAN 60 MPH WILL BE THE MAIN THREAT. AN ISOLATED TORNADO IS POSSIBLE...ESPECIALLY FROM BUFFALO TO PHILIP. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT...BUT ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY WYZ054-055-058-171300- NORTHERN CAMPBELL-SOUTHERN CAMPBELL-WESTON- 516 AM MDT SAT JUL 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH MONDAY NIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Local storm report, Jul 16, 4:07 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
407 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 4 N WESTON 44.69N 105.35W
07/16/2016 E1.00 INCH CAMPBELL WY PUBLIC
&&
MESpecial weather statement, Jul 16, 4:07 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
407 PM MDT SAT JUL 16 2016
SDZ028-WYZ057-058-162230-
CENTRAL BLACK HILLS SD-WYOMING BLACK HILLS WY-WESTON WY-
407 PM MDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PENNINGTON AND
NORTHERN WESTON COUNTIES UNTIL 430 PM MDT...
AT 406 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 9
MILES WEST OF UPTON...AND 5 MILES NORTH OF OSAGE...MOVING EAST AT 35
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UPTON...OSAGE...FOUR CORNERS AND BUCKHORN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
WEST CENTRAL SOUTH DAKOTA...AND NORTHEASTERN WYOMING.
LAT...LON 4417 10490 4418 10407 4393 10403 4393 10492
4418 10493
TIME...MOT...LOC 2206Z 260DEG 28KT 4408 10482
MCKEMYSpecial weather statement, Jul 16, 4:09 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
409 PM MDT SAT JUL 16 2016
WYZ058-162230-
WESTON WY-
409 PM MDT SAT JUL 16 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WESTON COUNTY UNTIL
430 PM MDT...
AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF CLARETON...OR 27 MILES SOUTHWEST OF NEWCASTLE...
MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORRISEY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN WYOMING.
LAT...LON 4351 10468 4365 10471 4375 10428 4350 10422
4350 10449
TIME...MOT...LOC 2209Z 260DEG 28KT 4358 10459
MCKEMYLocal storm report, Jul 16, 4:13 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
413 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 3 SE FARMINGDALE 43.94N 102.85W
07/16/2016 E1.75 INCH PENNINGTON SD PUBLIC
MOST OF THE HAIL WAS QUARTER SIZE... BUT SOME WAS UP TO
GOLFBALL SIZE. HAIL LASTED 20 MINUTES. NOT MUCH RAIN.
&&
MLSLocal storm report, Jul 16, 4:18 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
418 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 5 NNE RECLUSE 44.81N 105.67W
07/16/2016 E1.25 INCH CAMPBELL WY TRAINED SPOTTER
&&
MELocal storm report, Jul 16, 4:24 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
424 PM MDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 9 W JEWEL CAVE 43.73N 104.02W
07/16/2016 E60 MPH CUSTER SD TRAINED SPOTTER
WINDS OF 50 TO 60 MPH.
&&
MLSThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 9:37 AM MDT | Special Weather Statement | UNR | Ziebach | 23 min |
| Jul 16, 9:45 AM MDT | Severe Thunderstorm Warning | UNR | Ziebach | 17 min |
| Jul 16, 2:53 PM MDT | Severe Thunderstorm Warning | UNR | Meade, Pennington | 52 min |
| Jul 16, 3:10 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 33 min |
| Jul 16, 3:40 PM MDT | Special Weather Statement | UNR | Meade | 35 min |
| Jul 16, 3:44 PM MDT | Special Weather Statement | UNR | Pennington | 31 min |
| Jul 16, 3:58 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 47 min |
| Jul 16, 4:21 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence | 39 min |
| Jul 16, 4:38 PM MDT | Special Weather Statement | UNR | Custer | 22 min |
| Jul 16, 4:46 PM MDT | Special Weather Statement | UNR | Custer | 14 min |
| Jul 16, 4:50 PM MDT | Severe Thunderstorm Warning | UNR | Butte | 40 min |
| Jul 16, 4:56 PM MDT | Special Weather Statement | UNR | 19 min | |
| Jul 16, 4:58 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade | 47 min |
| Jul 16, 5:21 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Lawrence, Meade | 39 min |
| Jul 16, 5:28 PM MDT | Severe Thunderstorm Warning | UNR | Fall River, Oglala Lakota | 47 min |
| Jul 16, 5:34 PM MDT | Severe Thunderstorm Warning | UNR | Lawrence, Meade, Pennington | 41 min |
| Jul 16, 5:56 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade | 49 min |
| Jul 16, 3:08 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 67 min |
| Jul 16, 3:15 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 60 min |
| Jul 16, 3:43 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 32 min |
| Jul 16, 3:53 PM MDT | Severe Thunderstorm Warning | UNR | Campbell, Crook | 52 min |
| Jul 16, 4:07 PM MDT | Special Weather Statement | UNR | Weston | 23 min |
| Jul 16, 4:09 PM MDT | Special Weather Statement | UNR | Weston | 21 min |
| Jul 16, 4:17 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 43 min |
Nearby
Tornado Warnings in South Dakota, 2016Tornado Warnings in Wyoming, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.